# SDR CAL960453

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12230
- Make and model: Boeing 737217
- Aircraft serial: 19884
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Shorted
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, E, F

## Discrepancy

CAE - FLT 1598 - THE NR 1 ENGINE FIRE LIGHT FLICKERED OFF AND ON AND THEN THE FIRE LIGHT AND BELL CAME ON STEADY WHILE EN ROUTE FROM TPA TO GSO.  THE NR 1 ENGINE WAS SHUT DOWN.  ONE FIRE BOTTLE WAS DISCHARGED, BUT THE LIGHT REMAINED ON.  THE SECOND FIRE BOTTLE WAS DISCHARGED AND THE AIRCRAFT WAS DIVERTED TO CAE WHERE IT LANDED WTIHOUT INCIDENT.  MAINTENANCE FOUND NO EVIDENCE OF FIRE.  THE D1096 FIRE DETECT CONNECTOR PLUG WAS FOUND SHORTED.  THE CONNECTOR WAS REPAIRED.  IN ADDITION, A REPAIR WAS MADE TO A CONNECTOR ON THE PYLON LOOP.  NO OTHER FAULTS WERE NOTED.  OPERATION OF THE FIRE DETECTION SYSTEM CHECKED GOOD DURING AN ENGINE RUN.  BOTH ENGINE FIRE BOTTLES WERE REMOVED AND REPLACED.  (X)
